American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Z05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] A. Yu. Khrennikov, K. Oleschko and M. de Jesús Correa López. Applications of $p$-adic numbers: from physics to geology. Contemporary Mathematics 665 (2016) 121-131.
Book volume table of contents   
View Article: PDF

[2] Richard Miles. Synchronization points and associated dynamical invariants. Trans. Amer. Math. Soc. 365 (2013) 5503-5524.
Abstract, references, and article information   
View Article: PDF

[3] Shichun Yang, Bo He and Alain Togbé. A $2\times 2$ lattice space-time code of the highest rank. Proc. Amer. Math. Soc. 137 (2009) 3601-3607. MR 2529866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Chaoping Xing and Wei Li. A $2\times 2$ lattice space-time code of rank $5$. Proc. Amer. Math. Soc. 136 (2008) 3415-3418. MR 2415024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Fei Han and Xiaoling Huang. Even dimensional manifolds and generalized anomaly cancellation formulas. Trans. Amer. Math. Soc. 359 (2007) 5365-5381. MR 2327034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia